ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Mathematical model of arterial stenosis

Padmanabhan, N (1980) Mathematical model of arterial stenosis. In: Medical and Biological Engineering and Computing, 18 (3). pp. 281-286.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (408kB) | Request a copy
Official URL: http://www.springerlink.com/content/m8351564022w3q...


A mathematical model for pulsatile flow in a partially occluded tube is presented. The problem has applications in studying the effects of blood flow characteristics on atherosclerotic development. The model brings out the importance of the pulsatility of blood flow on separation and the stress distribution. The results obtained show fairly good agreement with the available experimental results.

Item Type: Journal Article
Publication: Medical and Biological Engineering and Computing
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Atherosclerosis - Biomechanics - Blood flow - Modelling - Stenosis
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Feb 2010 11:08
Last Modified: 19 Sep 2010 05:36
URI: http://eprints.iisc.ac.in/id/eprint/21321

Actions (login required)

View Item View Item